# SDR SWAA2013041915019

- Difficulty date: April 18, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 85,362 hours, 51,311 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Seal
- Part number: 5673720
- Condition: Cracked
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B KRUEGER FLAP ICE SEALS CRACKED.  REMOVED AND REPLACED SEALS PER AMM.
